# SDR UIEA2018110902552

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 80,860 hours, 15,662 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FACE OF THE LT WING OTBD L/E LOWER FIXED PANEL FWD SUPPORT BEAM, WAS CORRODED.  REMOVED CORROSION IAW 51-10-02, REV 41.
